American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Grigoris Paouris. Small ball probability estimates for log-concave measures. Trans. Amer. Math. Soc. 364 (2012) 287-308. MR 2833584.
Abstract, references, and article information   
View Article: PDF

[2] Marius Junge and Hun Hee Lee. $q$-Chaos. Trans. Amer. Math. Soc. 363 (2011) 5223-5249. MR 2813414.
Abstract, references, and article information   
View Article: PDF

[3] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[5] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information   
View Article: PDF

[6] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William B. Johnson and Gideon Schechtman. On the distance of subspaces of $l\sp n\sb p$ to $l\sp k\sb p$ . Trans. Amer. Math. Soc. 324 (1991) 319-329. MR 989576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1